Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What causes twitching in the area of the infraspinatus ?

3 years ago I tore my rotator cuff. Now I am having twitching in the area of the infraspinatus. It is regular intervals 8 seconds apart then 4 sec and 4 sec, then back to eight. There is no pain, but it is driving me crazy and it's hard to sleep. What can be causing this and what do I do? 3 years ago I tore my rotator cuff. Now I am having twitching in the area of the infraspinatus. It is regular intervals 8 seconds apart then 4 sec and 4 sec, then back to eight. There is no pain, but it is driving me crazy and it s hard to sleep. What can be causing this and what do I do?
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.What you are experiencing is a involyantary muscle contraction.This can happen due to undue pressure on it,or improper stretching.The injury that you had has nothing to do with this.It should be fine without doing any thing.
wishing you good health.
Answered: Fri, 22 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor